MAUDE Adverse Event Report: YANGZHOU FARTLEY MEDICAL CO LTD HEMOSTASIS CLIP 16MM 2300MM LENGTH; HEMOCLIP ROTATABLE

YANGZHOU FARTLEY MEDICAL CO LTD HEMOSTASIS CLIP 16MM 2300MM LENGTH; HEMOCLIP ROTATABLE
Model Number SCA-23-230-16
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the hemostasis clip tip of the device fell off during a diagnostic procedure, resulting in excessive bleeding.The tip was recovered and the procedure was completed with the same device.Follow-up attempts have been made to gather further information, but no response has been received from the customer.

Brand Name
HEMOSTASIS CLIP 16MM 2300MM LENGTH
Common Device Name
HEMOCLIP ROTATABLE
Manufacturer (Section D)
YANGZHOU FARTLEY MEDICAL CO LTD
no.5 beizhou road, lidian town
guangling, yangzhou, jiangsu 22510 6
CH  225106
MDR Report Key22501986
Report Number2429304-2025-00207
Device Sequence Number15567986
Product Code PKL
UDI-Device Identifier06936603218228
UDI-Public06936603218228
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2025
Report Date (Section F) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSCA-23-230-16
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/16/2025
Event Location Hospital
Date Report to Manufacturer07/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA07/14/2025